International Journal of Mathematics in Operational Research (IJMOR)

International Journal of Mathematics in Operational Research

2022 Vol.21 No.4

Pages Title and author(s)
429-443Establishment of EOQ strategy for time-sensitive deterioration and non-increasing time-linked demand under trade credits
R.P. Tripathi
DOI: 10.1504/IJMOR.2022.122806
444-465A study on phases of service and multi-vacation policy in a non-Markovian queuing system
S. Maragathasundari; S. Kishore Eswar; R.S. Somasundaram
DOI: 10.1504/IJMOR.2022.122809
466-479Single numerical algorithm developed to solving first and second orders ordinary differential equations
John Olusola Kuboye; Bamikole Gbenga Ogunware; Ezekiel Olusola Abolarin; Chika O. Mmaduakor
DOI: 10.1504/IJMOR.2022.122805
480-496Fuzzy multi-criteria lead and zinc plant site location considering environmental criteria (a case study in Iran)
Hassan Bagheri; Javad Behnamian; Samaneh Babaei Morad
DOI: 10.1504/IJMOR.2022.122803
497-514A simple way to enhance the efficiency of Nguyen-Widrow method in neural networks initialisation
Faiza Saadi; Ahmed Chibat
DOI: 10.1504/IJMOR.2022.122804
515-528Optimal procurement and pricing policy for deteriorating items with price and time dependent seasonal demand and permissible delay in payment
Ashish Sharma; Amit Kumar Saraswat
DOI: 10.1504/IJMOR.2022.122802
529-553Optimisation of an inventory model for conclusive and inconclusive cost parameters using triangular and trapezoidal fuzzy numbers
Renu Sharma; Anubhav Pratap Singh; Ritu Arora; Anand Chauhan
DOI: 10.1504/IJMOR.2022.122808
554-567Development of a polynomial model for power prediction of miniature neutron source reactors
Ahmed R. Abubakar; Hamisu A. Adamu; Asuku Abdulsamad; Yusuf A. Sha'aban
DOI: 10.1504/IJMOR.2022.122807